Skip to product information
1 of 1

Lotus Pharmacy & Kids Boutique

FASTUM GEL 25MG/G 50GR

FASTUM GEL 25MG/G 50GR

Regular price $19.99 USD
Regular price Sale price $19.99 USD
Sale Sold out

Fastum gel 50g contains Ketoprofen 2.5% w/w which is used in rheumatic pain and musculoskeletal pain.
Fastum Gel is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

View full details